# SDR SWAA2022022419121

- Difficulty date: October 29, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 63,987 hours, 37,451 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** NET ANCHOR PLATES FOR ACB CARGO NETS AFT OF DOOR ARE CORRODED / NO ALLOWABLE LIMITS IN SRM; REMOVED AND REPLACED NET ANCHOR PLATE FOR ACB AFT OF DOOR IAW SOPM 20-50-01
